MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PG PRO 20G 8CM BASIC KIT; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS PG PRO 20G 8CM BASIC KIT; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number F120080
Health Effect - Clinical Code Infiltration into Tissue (1931)
Date of Event 03/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebw1706 showed one other similar product complaint(s) from this lot number.Mw5076476.
 
Event or Problem Description
It was reported that patient had a powerglide midline placed in 2018 after 11pm with ultrasound.It was stated the powerglide was checked at 8am the next morning and "a softball size" infiltrate was found, and there was no blood return.The midline was removed and appeared bent and kinked 1/2-1cm from the hub.

Brand Name
PG PRO 20G 8CM BASIC KIT
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7539226
Report Number3006260740-2018-01060
Device Sequence Number1187085
Product Code FOZ
UDI-Device Identifier00801741110528
UDI-Public(01)00801741110528
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/23/2018
Report Date (Section F) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF120080
Device Catalogue NumberF120080
Device Lot NumberREBW1706
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/14/2018
Event Location Hospital
Date Report to Manufacturer05/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/11/2018